# SDR ASAA2023102545843

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 4,103 hours, 1,206 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Converter
- Part number: 51090360001
- Condition: Faulty
- Location: Ap Starter
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CAME ON WHEN APU STARTER ATTEMPT AFTER LANDING. DID NOT EXTINGUISH UNTIL RIGHT ENG SHUT DOWN. GROUNDED - YES. (RESOLVED ON W/O: 1972189 TASKCARD: N/R-00004 ) REMOVED & REPLACED APU START CONVERT UNIT REF AMM 49-41-61. NO FAULTS FOUND. C/N 25051949 REMOVED. CONFIG CHANGES REVERSED. THIS CLEARS MEL 49-11-01. SEAMC ASHRAF NOTIFIED.
